# SDR SWAA2023121229152

- Difficulty date: December 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 61,946 hours, 37,048 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE KEEL BEAM PANEL 192E BOTH FORWARD HANGAR FITTINGS BROKEN OFF.<[01] REMOVED AND REPLACED 2EA. HANGAR BRACKETS PER SRM 51-40-02
